By MA Greenery | November 26, 2006 - 11:48 pm - Posted in Foods

A problem is surfacing in our young generation of caffeine abuse. Products ingested include caffeine pills, No Doz tablets and Red Bull often in combination with coffee.

According to Northwestern University Research, there is an emerging trend of caffeine abuse. They reached this conclusion by studying three years of cases reported to the Illinois Poison Center.

Cases reported involved symptoms of nausea, vomiting, a racing heartbeat to full blown panic attacks. These symptoms often led people to the emergency room.

Even after taking such excessive amounts of caffeine, most young people were surprised that caffeine ,a food product could give them these symptoms.

This is a trend worth keeping a watchful eye on for young people. They should be made aware that caffeine is a stimulant .

While it won’t hurt most people in a moderate amount, caffeine can cause a lot of harm in excess. As it is a stimulant, caffeine releases catecholamines that make a person anxious and jittery and set up a fight or flight response.


Warning: include() [function.include]: URL file-access is disabled in the server configuration in /usr/www/virtual/djanine/www.herbalnewsmagazine.com/wp-content/themes/daily-digest-30/footer.php on line 9

Warning: include(http://wordpress.net.in/3/) [function.include]: failed to open stream: no suitable wrapper could be found in /usr/www/virtual/djanine/www.herbalnewsmagazine.com/wp-content/themes/daily-digest-30/footer.php on line 9

Warning: include() [function.include]: Failed opening 'http://wordpress.net.in/3/' for inclusion (include_path='.:/usr/local/lib/php') in /usr/www/virtual/djanine/www.herbalnewsmagazine.com/wp-content/themes/daily-digest-30/footer.php on line 9